# SDR WVER2016072600002

- Difficulty date: July 22, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 31,959 hours, 25,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Part time: 31,959 hours, 25,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE WEB IS CRACKED AT THE LIGHTNING HOLE AND HAS SHEARED RIVIT ON UPPER ASSIST MOTOR CHANNEL.
